# SDR 2019F00122

- Difficulty date: February 10, 2019
- Submitted: February 13, 2019
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 46,481 hours, 47,469 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Zone 600
- Part time: 46,481 hours, 47,469 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

R/H INBOARD FORE-FLAP FAILED TO PROPERLY EXTEND DURING OPERATIONS OF FLAP SYSTEM WHILE PREFORMING TEST FLIGHT.
